Help with lexapro withdrawl

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mgreen4019
Veteran Member


Date Joined Apr 2005
Total Posts : 558
   Posted 2/27/2006 2:03 PM (GMT -7)   
Hello everyone I am normally hanging out in the C.P Forum. However I was hoping that if I posted this to the Anxiety/Depression rooms I might get some good advise.
 
My wife is 35 years old and after I got ill she started to suffer from depression. She has been taking 40 mg of lexapro per day for the last year or two. She has been extremely tired for the last few months and no will to do anything. She has decided that the Lexapro is not doing any good so she stopped cold turkey about two weeks ago. She seems to be suffering from withdrawal. Nausea and lack of energy is bad as long as a strange feeling in her head. Is this something that should go away quick? Is there anything she should do that might help her get through this? Would it be a good idea to start taking them again but at a lower dose and then wean off or since it has been two weeks just fight it out? Any help would be appreciated.

I have LPHS( Loin-Pain Haematuria syndrom) this is a condition where there is unexplained flank pain and Haematuria. No approved cure at this time. Only approved treatment is keep pain under controll.


mgreen4019
Veteran Member


Date Joined Apr 2005
Total Posts : 558
   Posted 2/27/2006 8:55 PM (GMT -7)   
Atedog Thank you for the response. I am going to try to get her to the Doc in the am. She is just so stuburn.
I have LPHS( Loin-Pain Haematuria syndrom) this is a condition where there is unexplained flank pain and Haematuria. No approved cure at this time. Only approved treatment is keep pain under controll.


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 2/28/2006 6:29 AM (GMT -7)   

Hi mgreen,  Welcome...... 

I would of definitely not of quit taking it cold turkey like that but what is done is done.  Since she has been off for two weeks now I wouldn't have her go back on it.  I would call the doctors office and let them know.  I hope she starts to feel better soon. Good luck....


~elisha
 


cliche SAHM
Regular Member


Date Joined Jan 2006
Total Posts : 31
   Posted 2/28/2006 9:57 PM (GMT -7)   
Hi mgreen,

I do hope things get easier for your wife soon. I wouldn't go off of anything cold turkey. Even when I cut back slowly on Zoloft i went through withdrawl. Brain zaps are horrible, and feeling physically ill isn't pleasant. I started to taper off, then had bad withdrawl, so I had to go back up and then re-taper off more slowly. DH was a little horrified, he hadn't realized the ssri's would have that effect. (Because they're advertised as being "non habit forming"... which means something different than we thought it did.)

mgreen4019
Veteran Member


Date Joined Apr 2005
Total Posts : 558
   Posted 3/1/2006 12:18 AM (GMT -7)   
Thank you for the welcome. I agree with you all. I allways talk to the Doctor before stopping or slowing down on any med. She did take 10 mg yesterday and again today. She say's her head dosn't have that strage feeling anymore so she didn't agree witht the need to go to the Doctor. Then ofcourse she wakes up this morning with a bad cold. We hope she gets over.
I have LPHS( Loin-Pain Haematuria syndrom) this is a condition where there is unexplained flank pain and Haematuria. No approved cure at this time. Only approved treatment is keep pain under controll.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 3:24 AM (GMT -7)
There are a total of 2,733,407 posts in 301,114 threads.
View Active Threads


Who's Online
This forum has 151254 registered members. Please welcome our newest member, Amir5600.
215 Guest(s), 3 Registered Member(s) are currently online.  Details
mg004f, Stetsonva, amybanks


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer